# SDR FDEA200910143557

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 48,916 hours, 20,270 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Power Loss
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING ACFT PWR (APU) ON THE GND, THE PWR SHIFT REJECTED THE APU PWR, THE APU FAULTED AND SHUTDOWN.  QRH PROCEDURE FOLLOWED AND APU RESTARTED  SUCCESSFULLY AND THE AC ACCEPTED THE APU PWR.  AFTER TAKEOFF THEN BEGAN TO EXPERIENCE NUMEROUS  ELECTRICAL ANOMALIES.  AS FOLLOWS: UNCOMMANDED  DISCONNECT OF AUTOTHROTTLES, RECONNECTED OK; RADAR  FAILS AND RESTARTS INTERMITTENTLY; CAPT AND FO FLOOD  AND PANEL LIGHTS INTERMITTENT, CTR AUTOPILOT  EXCESSIVE PULSING (USED RT A/P); NO AUTOLAND ON  ASA, BOTH DME L AND R FAIL EVENTUALLY LOST FMC NR 1.  DURING ARRIVAL L GEN  FAILED.  AFTER A FEW MINUTES MOST ELECTRICAL  ANOMLIES DISAPPEARED.  EMERGENCY WAS DECLARED AND NML CAT I ILS FLOWN TO A SAFE LANDING.
